Jump to content

Photo

Blaming accutane on everything.


This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 brazilianJJ

brazilianJJ

    Member

  • Members
  • Posts & Likes
    Posts: 111
    Likes: 0
About Me
  • Joined: 01-February 10

Posted 18 February 2010 - 06:56 PM

Has anyone felt that if something goes wrong they blame it on accutane. But I've been thinking especially since lately I've been feeling lazy and not able to do my college work, that accutane was the problem. However, the thing that I do wrong is I make excuses and don't persevere through it.

Think about it, there are many people with bipolar disorder, adhd, schrizophrenia, etc. I'm sure many people of these disabilities have overcome them and been able to excel in academics.


I'm just saying that life is tough and that maybe we should and me included look at what we view as bad things and change it to a positive thing.

#2 Pimpstick

Pimpstick

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 313
    Blog Entries: 14
    Likes: 1
About Me
  • Joined: 11-February 10

Posted 19 February 2010 - 08:09 AM

This seems to be the tone of the entire board and it's freaking pathetic. Just look how many posts are "is Accutane causing my _______________", then a bunch of responses from people saying yes it is.

It's not that harsh of a drug. I'm glad that at least one other person (you) has realized that trying to blame all their problems on the drugs they are taking is plain stupid. As I said in another post and got flamed for it, correlation does not equal causation.

I'm 24, so I guess I'm a little older than the average person on this site. I've got 2 college degress and watched dozens of people I knew party their ways out of school. They blamed their professors, fraternities, "bad test taking skills", whatever, but the bottom line is they didn't perform up to expectation because of their own inadequacies. In your case, you need to get your work done man. Nobody is going to do it for you and it's not going to get any easier. Better learn that now than when you're in the unemployment line without any higher education. Good luck!

#3 oli girl

oli girl

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,680
    Likes: 110
About Me
  • Joined: 16-March 09

Posted 19 February 2010 - 12:12 PM

I almost wasn't going to post a comment to this, but I can't hold back.....

Saying Accutane is not a harsh drug is absurd...You obviously need to do your research and maybe Pimpstick if you were acutally getting your Accutane by a physican vs your own then you would know the risks.

Brazillian- many have documented fatigue, loss of concentration, memory issues and lack of motivation you search the boards, but wether Accutane is the cause or not who knows, but as a mother speaking Do Your Work...


The secret of health for both mind & body
is not to mourn for the past, not to worry about the future, or not anticipate troubles, but to live the present moment wisely and earnestly.
The Buddha

#4 Pimpstick

Pimpstick

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 313
    Blog Entries: 14
    Likes: 1
About Me
  • Joined: 11-February 10

Posted 19 February 2010 - 12:40 PM

QUOTE (oli girl @ Feb 19 2010, 12:12 PM) <{POST_SNAPBACK}>
Brazillian- many have documented fatigue, loss of concentration, memory issues and lack of motivation you search the boards, but wether Accutane is the cause or not who knows, but as a mother speaking Do Your Work...


blah blah blah, wah wah wah. People document aspirin as causing heart attacks then you see aspirin recommended to be taken when having a heart attack. Just because a couple people experienced something during the SIX MONTHS they were taking the drug doesn't mean the drug caused it.

I did go to a dermatologist [moderator edit]. He told me to take my shirt off, asked me a question or two, then said "ok I think you should take accutane". He also warned me about the plague of misinformation surrounding the drug, the kind that you spout out your blowhole to scare a bunch of young people into not taking a drug that can help restore their confidence and live a better life. That same misinformation causes people to blame every negative thing that happens to them during a span of six months on this "harsh" chemical instead of delving into the root causes of their problems.

Accutane causes a couple minor side effects and in very rare cases can cause some other side effects (in men). I know SO many people that have taken it with no problems, myself included. Tell me Oli Girl, can you think of a single negative reaction that accutane DOESN'T cause? I look at these long lists of side effects and there is practically no empirical data to support any of them, and the ones where there is data to support the claims, there is an equal amount of data to refute the claims. So get this gestapo fear tactics crap out of here and take it somewhere else.

#5 brazilianJJ

brazilianJJ

    Member

  • Members
  • Posts & Likes
    Posts: 111
    Likes: 0
About Me
  • Joined: 01-February 10

Posted 19 February 2010 - 12:41 PM

Oli girl, it may be from accutane or it may be from my paranoia. All I know is I'm not going to bitch about these petty things, but I'm going to man up and get through it. Life is a bunch of obstacles, anyone can blame anything. I made the the choice to take accutane and I HAVE TO follow through with it.


MAN UP! Don't take accutane if you're going to whine about it. And if it's a serious side effect tell your dermatologist, instead of coming on the boards overreacting that the war in iraq is because of accutane, or some bullshit. I really wish that someone that really deserves and needs accutane would take the place of the few people here who bitch about having the luxury of taking it.

#6 fashionjunkie231

fashionjunkie231

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 153
    Likes: 0
About Me
  • Joined: 18-February 10

Posted 19 February 2010 - 03:25 PM

I'm starting accutane today.

I'm keeping the following things in mind:

1) I regularly get migraines, at least 1 a week. So if i get 1-2 migraines a week, probably not accutane related. If it's more frequent, it could be a cause. Many say people drinking water helps with the migraines because it's a sign of dehydration.

2) I do have joint pain in my knees. Any pain i experience while on accutane may be from the joint issues i already have, if it gets more frequest, could be the accutane.

You just have to monitor your side effects and talk to your derm about what to do to control them.

Follow my log: Hadouken -------> Acne
Accutane Course
Month 1: 40mg

#7 tv_viewer

tv_viewer

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 419
    Blog Entries: 4
    Likes: 3
About Me
  • Joined: 01-March 09

Achievements

     

Posted 20 February 2010 - 10:48 AM

I don't blame everything on Accutane but I think a lot of people on here do. For me Accutane is a good thing and I'm beyond grateful to be able to get a prescription.

On 40mg of Claurs (Isotretinoin/Accutane). Started Nov. 30, 2009 and ending May 28, 2010


My Accutane Diary

#8 chaseap01

chaseap01

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 3
About Me
  • Joined: 26-December 07

Achievements

     

Posted 24 June 2013 - 01:11 PM

I will most likely die before the age of 110. I think it's because I took Accutane.